# SDR SWAA2017022712080

- Difficulty date: February 21, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 62,732 hours, 36,435 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A21016
- Part serial: 2101
- Condition: Faulty
- Location: Left Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR RED INDICATOR REMAINED ILLUMINATED AFTER TAKEOFF.   R & R LEFT MAIN LANDING GEAR RETRACT ACTUATOR IAW MM.
